A friend is taking mitotane for cancer. She has been increasing her dosage but her levels are decreasing. She has been taking it crushed and with lactaid. Could that be causing her to not absorb the mitotane?
22 Sep 2010
Milk can affect the absorption of certain medicines eg. tetracycline antibiotics.
I could find no information about milk affecting the absorption of mitotane.
Check with your pharmacist.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
If my doctor hasn't heard of Efudix, how can he obtain the necessary information to determine if it should be prescribed for me (my history of ...
1 answer • 10 Aug 2009
I bloat really bad and have found out that I cannot tolerate milk, cheese, brocolli and other raw veggies. I have tried beano and lactaid. all ...
1 answer • 27 Sep 2010
I was the one that came in after the burgerly happened and I got such a shock I have been crying every time I tell someone now 2 days later all I ...
1 answer • 2 Jan 2012
Last Saturday and again tonight I took a metformin just as I was starting to eat then took 2 lactaid tablets because I craved milk. Both of these ...
1 answer • 8 Nov 2012
My boyfriend is currently taking sutent for kidney cancer - can we still have oral sex or regular sex or will this drug affect me???
1 answer • 19 Apr 2014